# SDR IPXA2016081507013

- Difficulty date: August 14, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,051 hours, 13,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6712503
- Condition: Dented
- Location: Bs 879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT BS 879 BETWEEN STRINGERS 31 AND 32L.   REPAIRED IAW EO MD11-5330-60945-B.
